# SDR 97ZZZM774

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6040681
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FIRST CLASS EMERGENCY LIGHTING FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 9 EMERGENCY LIGHT BATTERY CHARGER AND BATTERY PACK.  (M)
